# SDR 752006

- Difficulty date: March 15, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 122,096 hours, 23,628 cycles
- Engine: Ge CF650E2
- Engine time: 72,864 hours, 13,278 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8988061
- Part serial: P188
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MAXIMUM TAKEOFF POWER.  PILOT'S PANEL ENGINE LOOP FAULT LIGHT ILLUMINATED INTERMITTENTLY FOLLOWED BY INTERMITTENT FIRE WARNING.  NACELLE TEMPERATURE FLUCTUATED 5 TO FULL SCALE.  SET CLIMB POWER.  NACELLE TEMPERATURE A & B SETTLED TO 2.0. TAKEOFF POWER 111.2 AT 14 DEGREES C. 2997, EGT 913 DEGREES C CONTINUED TO PANC.  FOUND PRSOV AT FAULT.  REMOVED AND REPLACED PRSOV IN ACCORDANCE WITH AMM 36-11-19.  LEAK CHECK GOOD IN ACCORDANCE WITH AMM 71-00-00.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH AMM 36-11-00.
